Hello. So i suffer from severe plaque psoriasis. I have been on humira for approximately 3 months. I thought i was doing ok on it but in the past few weeks i have noticed pain in my hands. This past week i have been having serious pain on all of my joints. It is so bad that I have almost gone to the hospital. I also have a rash on my skin. I have never had joint pain before. I have stopped the humira. Will this pain wver go away. It is going from joint to joint. I am miserable.
I have psoriasis: Hello. So i suffer from severe plaque... - NRAS
That sounds really miserable for you. As if your psoriasis isn't enough to cope with! You need to contact the team who prescribed your Humira for professional advice and help. If you are really suffering you could go to a walk-in centre if you have one nearby or try ringing 111. I sincerely hope you get some help very soon. Hugs
Hi. Have you been checked for psoriatic arthritis? Or is the treatment just for psoriasis itself? If the latter, you need to get on to your doctors and tell them about the joint pain.
I feel for you. I have psoriatic arthritis. But the psoriasis side of things is pretty mild.
Sorry...also check in about your meds if things have worsened.
Hello. I did call my doctor. He is going to get me in to another doctor for the joint pain. I have never experienced this pain until recently. Is your pain in one place one day then go to another place the next day? This is just horrible.
Hello. Glad you are being checked for that. The pain can be awful. Mine started my knees, the achilles tendons and shoulders, then both hips, and one toe swelled up. I have psoriatic nails, so toenails fell off.
Also have it in my back and neck.
Hope you get sorted soon.
Hi there I've had psoriasis since 9yrs old and always had pains but I've only through sheer persistence been diagnosed withPsoriatic arthritis(PSA).My wrists ankles shoulders hips.ND now ribs and chest wall.It's not nice and currently I'm on 20mg Methotrexate injections weekly ,side effects are a bit rotten but it gets better ,hope you get some better medication soon 😊
Yes, PsA pain can wander. It can also make you ache away from your joints because it can inflame tendons. Go to a rheumatologist asap, and call the Humira people. I hope they tell you not to quit the Humira: it’s also used for PsA.
Not what you're looking for?
You may also like...
changed drugs from Ciclosporin to Humira injectable. My skin is worse than it has been in years,...
I have developed this rash on my limbs, it's particularly bad on my thighs in the knee area, but...
I am a 33 year old female been having psoriasis since age 20 I have tried every topical cream there...
started that 10 weeks ago. I have been tapering off 20 mg of steroids and just got down to 5mg. I...
ago. pain everywhere from my jaw to my toes.
i have been through all the bio's i know of, Humira,...